MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in (b)(6).The patient's father reported that the cannula from an infusion set stayed in his daughter's body and the infusion set was inserted about 3-4 weeks ago before this report.She indicated that the site looked infected and two weeks before this report, she was prescribed antibiotics by the doctor.But, the infection reappeared again, and the doctor performed surgery under local anesthetic.The area was cleaned, and a piece of plastic was removed from her body that was curled up in a ball.When the piece of plastic was removed it springed back straight and it was the cannula of the infusion set that was stuck inside the skin.The doctor gave her new antibiotics.The samples of discharge from the wound were sent to a lab.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key8324667
Report Number3003442380-2019-00506
Device Sequence Number19237345
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date02/10/2019
Patient Sequence Number1